# SDR 2000UALA00779

- Difficulty date: December 7, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 38,544 hours, 20,021 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door Gate
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE. SUPPLEMENTAL DATA UPDATE REPLACED GROUND AIR CONNECTOR AND REPAIRED GATE SEAL.
